# SDR DALA1119321506

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 83,239 hours, 16,818 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT RETURNED TO THE GATE DUE TO A STRONG SULFUR SMELL IN THE CABIN.  MAINTENANCE FOUND A DAMAGED IMPELLER ON THE RIGHT RECIRCULATION FAN RESULTING FROM CHECK VALVE FLAPPER DOOR FAILURE POSITIONED AT THE LOWER PLENUM FOR RECIRCULATION AIRFILTER.  THE RIGHT RECIRCULATION FAN AND CHECK VALVE WERE REPLACED PER AMM.  SYSTEM OPERATION IS NORMAL.
